MedElevator Войти в исследования
← Поиск публикаций

DOI 10.17235/reed.2022.8977/2022

Медицинская библиотека · Revista espanola de enfermedades digestivas · 2023

DRESS syndrome secondary to carbamazepine.

Moreta Rodríguez Miryam, García-Pajares Félix, Almohalla-Álvarez Carolina, Alonso-Martín Carmen, González López Antonio, Miramontes-González José Pablo, Martín Guerra Javier Miguel, Morejón Huerta Begoña

СтатьяПеревод в очереди

Аннотация

DRESS syndrome is a multisystem disorder that appears in the context of an adverse drug reaction, characterized by fever, rash and peripheral eosinophilia with involvement of other organs such as the liver. The typical liver involvement is acute toxic hepatitis (DILI), showing improvement and a tendency to resolution when corticotherapy is started. We must not forget this manifestation in the clinical context of a DRESS syndrome.

Для цитирования: Moreta Rodríguez Miryam, García-Pajares Félix, Almohalla-Álvarez Carolina, Alonso-Martín Carmen, González López Antonio, Miramontes-González José Pablo, Martín Guerra Javier Miguel, Morejón Huerta Begoña. DRESS syndrome secondary to carbamazepine.. Revista espanola de enfermedades digestivas. 2023. DOI: 10.17235/reed.2022.8977/2022.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.